Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 11, 2021, 4:43 PM EDT for Cumberland County, Pennsylvania. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 4:43 PM EDT (20:43 UTC)
- Expired
- Aug 11, 2021, 5:15 PM EDT
- In force
- 32 min
- Issued by
- NWS State College, PA
- Hail
- 0.25 in
- Wind
- 55
County Cumberland County, PA
The radar
The State College radar (KCCX), 110 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:49 PM EDT | TSTM WND DMG | 2 Ssw Hogestown, PA | WIRES DOWN ON TWO TRACTOR TRAILERS ON I-76. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318
WWUS81 KCTP 112043
SPSCTP
Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Aug 11 2021
PAZ063-112115-
Cumberland PA-
443 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of central Cumberland
County through 515 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Bottom, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carlisle, Plainfield, Boiling Springs, Mount Holly Springs, New
Kingstown and Penn State Dickinson School Of Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4008 7740 4019 7735 4023 7705 4013 7705
4004 7717
TIME...MOT...LOC 2043Z 267DEG 21KT 4012 7731
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
$$
BanghoffWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:47 PM EDT, 56 minutes earlier.
Area forecast discussion, Aug 11, 3:47 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service State College PA 347 PM EDT Wed Aug 11 2021 .SYNOPSIS... Very warm to dangerously hot conditions will last through Friday. The heat will peak on Thursday afternoon with heat indices between 100 and 110 degrees over the central and eastern parts of the area. The hot and humid weather pattern will also help to fuel daily rounds of strong to marginally severe thunderstorms. Relief from the oppressive heat will arrive over the weekend with more comfortable/less humid conditions by Sunday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Severe Thunderstorm Watch #427 in effect until 9pm for southern two thirds of the CWA. Band of storms exiting the Laurels will traverse into the hot and humid air over the souther and central Susquehanna River valley into this evening. Other isolated cells ahead of this line cells will continue to develop as well posing a threat for brief gusty winds. Excessive heat also remains in focus with a heat advisory in effect for the middle and lower Susquehanna Valley. MaxTs will be 5-10F above daily climo or about 3-5F away from record territory with highs ranging from the mid 80s in the NW Alleghenies to the mid 90s in the lower Susquehanna Valley. Max HXs will push the upper end of the advisory range in the southeast zones. Not much of a reprieve from the heat and humidity overnight with minTs +10-15F above normal in the upper 60s in the northern tier to mid 70s in the southeast urban centers. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... *Excessive Heat Warning 12-7PM Thursday for the middle and lower Susquehanna Valley Peak heat expected Thursday with max HX values up to 110F forecast in the mid/lower Susquehanna Valley. We were keen to upgrade this area to an excessive heat warning (EHW) with this forecast cycle. Blended guidance (NBM) shows maxTs in the upper 80/90s across the area or +10-15F above average (closer to daily records but still shy by a few degrees at KMDT/KIPT). In fact, the NBM is even suggesting maxTs could reach the century mark in some parts of south central PA which is notable given the average of models and warmer than the 50th percentile maxT. 101F is the daily record at KMDT set in 1944. The high heat conditions are likely again on Friday, but have opted to not to issue a headline yet in coordination with neighboring offices (accounted for this in the HWO). A few strong to marginally severe storms with locally strong to damaging wind gusts will be possible again Thursday and Friday afternoon. The convective environment will continue to be characterized by weak to modest deep layer shear and moderate instability supporting widely scattered storms. Max POPs both days are in the NW mtns in the 18-24Z window. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A cold front will bring much-needed relief this weekend, as temperatures return to near-average into next week. High temperatures will range from the mid 70s across the northern tier to the mid 80s across the south almost everyday through the middle of next week. in the precipitation department, showers may linger across the south Saturday as the cold front slows down through Maryland and Virginia. Otherwise, the weekend looks pleasant - cooler and much less humid as high pressure builds in from the north and west. By next week, moisture will begin to surge northward from Tropical Storm Fred, resulting in an increased chance for showers and thunderstorms along the Mason-Dixon line. Current ensemble guidance brings the remnants from Fred into the Carolinas by Wednesday. A stationary front draped west to east from Arkansas to the VA/NC border may mark the southward influence of the aforementioned high pressure system. If the high pressure progged to sit over the northeast stays put, Fred and most of its rainfall could stay predominantly south of the area. If a retreat northeastward happens, we may have to be a bit more concerned about flooding impacts from heavy rainfall. We'll cross that bridge when it comes, but enjoy the seasonable and pleasant weather for this weekend and into the early part of next week! && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... Line of storms exiting the Laurels will traverse east into the hot and humid air over the southern and central Susquehanna River valleys into this evening. Other isolated cells ahead of this line will continue to develop as well. Main impact will be brief gusty winds. Gusts with these storms produced 42kt and 45kt gusts at KAOO and KMDT, respectively. Outlook... Thu-Sat...Scattered PM tsra impacts possible. Sun...Dry conditions with mainly VFR conditions. Mon...VFR early. Scattered PM tsra impacts possible. && .CLIMATE... Record high temperatures this time of year are out of reach for the current pattern, but a few maximum low temperature records are in jeopardy (forecast within 1F of the current record): Date 8/11 8/12 8/13 IPT 73 (2016) 73 (2016) 74 (2016) Observed 72 MDT - 77(2016) 77 (2016) Observed - && .CTP WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning from noon to 7 PM EDT Thursday for PAZ028-036-046-049>053-056>059-063>066. Heat Advisory until 7 PM EDT this evening for PAZ028-036-046- 049>053-056>059-063>066. Heat Advisory from noon to 7 PM EDT Thursday for PAZ012-018- 019-025>027-035-037-041-042-045. && SYNOPSIS...Steinbugl/Gartner NEAR TERM...Gartner SHORT TERM...Steinbugl/Gartner LONG TERM...Banghoff AVIATION...Martin/Gartner CLIMATE...
Hazardous weather outlook, Aug 11, 3:37 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service State College PA 337 PM EDT Wed Aug 11 2021 PAZ012-037-041-042-045-121945- Northern Clinton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- 337 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-036-049>053-056>059-063>066-121945- Juniata-Franklin-Union-Snyder-Montour-Northumberland-Columbia-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 337 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-011-017-024-121945- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria- 337 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ046-121945- Southern Lycoming- 337 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-025>027-035-121945- Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Fulton- 337 PM EDT Wed Aug 11 2021 ...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033-034-121945- Somerset-Bedford- 337 PM EDT Wed Aug 11 2021 ...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. BG
In the hours before
Local storm report, Aug 11, 4:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 S MILL CREEK 40.42N 77.93W
08/11/2021 HUNTINGDON PA PUBLIC
TREES AND WIRES DOWN.
&&
AWSpecial weather statement, Aug 11, 4:13 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
413 PM EDT Wed Aug 11 2021
PAZ019-027-028-049-050-056-112045-
Perry PA-Union PA-Juniata PA-Mifflin PA-Snyder PA-Southern Centre PA-
413 PM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of northeastern Mifflin,
southeastern Centre, Juniata, Snyder, Union and Perry Counties
through 445 PM EDT...
At 412 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rebersburg to Mexico to near Colonel Denning
State Park. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lewistown, Selinsgrove, Mifflinburg, Woodward, Marysville, Burnham,
Newport, Duncannon, Milroy, Highland Park, Middleburg, Honey Grove,
New Bloomfield, Mcalisterville, McClure, Millheim, Spruce Hill,
Kreamer, Port Trevorton and Penns Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and south central Pennsylvania.
&&
LAT...LON 4023 7761 4022 7764 4026 7767 4048 7757
4096 7757 4104 7715 4107 7714 4109 7698
4114 7696 4074 7685 4057 7699 4047 7695
4038 7703 4035 7693 4032 7694 4028 7733
4029 7733 4026 7742 4032 7736 4019 7760
TIME...MOT...LOC 2012Z 252DEG 37KT 4094 7741 4054 7733 4026 7746
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BanghoffLocal storm report, Aug 11, 4:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG MILROY 40.72N 77.59W
08/11/2021 MIFFLIN PA 911 CALL CENTER
TREES ACROSS ROAD.
&&
AWLocal storm report, Aug 11, 4:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 S BURNHAM 40.63N 77.56W
08/11/2021 MIFFLIN PA 911 CALL CENTER
MULTIPLE TREES DOWN.
&&
AWSpecial weather statement, Aug 11, 4:42 PM EDT, 1 minute before
Special Weather Statement
National Weather Service State College PA
442 PM EDT Wed Aug 11 2021
PAZ057-065-066-112115-
Lancaster PA-York PA-Dauphin PA-
442 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of west central
Lancaster, north central York and southeastern Dauphin Counties
through 515 PM EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Valley Green, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elizabethtown, Middletown, New Cumberland, Steelton, Maytown, Valley
Green, Bressler-Enhaut-Oberlin, Marietta, Highspire, Rheems, Mount
Wolf, Bainbridge, Royalton, Goldsboro, York Haven, Lewisberry, Three
Mile Island, Capital City Airport, Newberrytown and Penn State
Harrisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4012 7692 4021 7689 4022 7686 4024 7687
4024 7672 4023 7658 4021 7657 4004 7659
TIME...MOT...LOC 2042Z 265DEG 15KT 4016 7683
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Aug 11, 4:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Aug 11 2021
PAZ063-112115-
Cumberland PA-
443 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of central Cumberland
County through 515 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Bottom, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carlisle, Plainfield, Boiling Springs, Mount Holly Springs, New
Kingstown and Penn State Dickinson School Of Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4008 7740 4019 7735 4023 7705 4013 7705
4004 7717
TIME...MOT...LOC 2043Z 267DEG 21KT 4012 7731
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 12:18 AM EDT | Special Weather Statement | CTP | Union | 27 min |
| Aug 11, 3:38 AM EDT | Excessive Heat Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 10 more | 39 hr |
| Aug 11, 5:03 AM EDT | Special Weather Statement | CTP | Warren | 27 min |
| Aug 11, 6:40 AM EDT | Special Weather Statement | CTP | McKean | 50 min |
| Aug 11, 2:11 PM EDT | Special Weather Statement | CTP | Cambria | 49 min |
| Aug 11, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 58 min |
| Aug 11, 2:59 PM EDT | Special Weather Statement | CTP | Somerset | 61 min |
| Aug 11, 3:02 PM EDT | Special Weather Statement | CTP | Blair | 28 min |
| Aug 11, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 46 min |
| Aug 11, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 62 min |
| Aug 11, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 41 min |
| Aug 11, 3:35 PM EDT | Special Weather Statement | CTP | Huntingdon | 25 min |
| Aug 11, 3:49 PM EDT | Special Weather Statement | CTP | Juniata | 26 min |
| Aug 11, 3:55 PM EDT | Special Weather Statement | CTP | Dauphin | 35 min |
| Aug 11, 4:07 PM EDT | Special Weather Statement | CTP | York | 38 min |
| Aug 11, 4:08 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| Aug 11, 4:13 PM EDT | Special Weather Statement | CTP | Juniata, Perry, Snyder, Union | 32 min |
| Aug 11, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Snyder, Union | 59 min |
| Aug 11, 4:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 53 min |
| Aug 11, 4:42 PM EDT | Special Weather Statement | CTP | York | 33 min |
| Aug 11, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 53 min |
| Aug 11, 4:52 PM EDT | Areal Flood Advisory | CTP | Dauphin | 2 hr |
| Aug 11, 4:54 PM EDT | Special Weather Statement | CTP | Lebanon | 36 min |
| Aug 11, 5:00 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, York | 85 min |
| Aug 11, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Aug 11, 5:08 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 52 min |
| Aug 11, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 46 min |
| Aug 11, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 48 min |
| Aug 11, 5:44 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 2 hr |
| Aug 11, 5:47 PM EDT | Special Weather Statement | CTP | Lancaster, York | 58 min |
| Aug 11, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 51 min |
| Aug 11, 5:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 47 min |
| Aug 11, 6:25 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, York | 95 min |
| Aug 11, 7:14 PM EDT | Special Weather Statement | CTP | Warren | 31 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.